MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER
Model Number 03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Investigation summary: service & repair evaluation: the customer reported the item torque limiting nut driver did not meet calibration.The repair technician reported the item failed high during calibration testing.The cause of the issue is unknown.The device will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 20.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.Service & repair history: the previous service event for part number 03.615.040 with lot number(s) h305973-01 has been reviewed.The customer called in a service request for this item on apr 24, 2019 for did not meet calibration.The item was previously returned for service on jun 14, 2018 due to out of calibration.The previous service condition of out of calibration is relevant to the current complained issue of did not meet calibration.The manufacture date of this item is dec 18, 2017.The service history review is confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during testing at service and repair, a torque limiting nut driver did not meet calibration.There was no patient involvement.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the 2.5nm torque limiting nut driver (p/n: 03.615.040, lot number: h305973-01) was received at us cq.Visual inspection of the complaint device showed no exterior damage.Service and repair documents indicated the device failed high in calibration.Service and repair evaluation: the customer reported the device did not meet calibration.The repair technician reported the device failed calibration twice.Failed high is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Functional test: a functional assessment was performed with the complaint device at service and repair.The complaint device was out of calibration.The complaint condition can be replicated.This complaint is confirmed as the complaint device is out of calibration.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
DRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10000250
Report Number2939274-2020-02046
Device Sequence Number11285946
Product Code HXX
UDI-Device Identifier10705034715339
UDI-Public(01)10705034715339
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/02/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/05/2020
Patient Sequence Number1